# SDR GTIA012173

- Difficulty date: November 6, 2001
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT SIDE, FUSELAGE AREA, INBOARD OF NR 1 SLAT HAS A VERTICAL RIB, BENT AND CRACKED.  REMOVED DAMAGED RIB.  FORMED NEW RIB.  HEAT TREATED RIB TO T-6 CONDITION.  INSTALLED FORMED RIB IAW DC9 SRM 51-30-3.  (M)
